| Catalog Number |
02.07.0034RP |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2024.Lot 2304227: (b)(4) items manufactured and released on 11-mag-2023.Expiration date: 2028-04-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision for patella dislocation.At 5 months post primary patella and liner revised.No knee instability.The patient had a clinical history of patella maltracking.